MAUDE Adverse Event Report: BIOCOMPOSITES LTD. BIOSTEON INTRALINE; SUTURE ANCHOR

BIOCOMPOSITES LTD. BIOSTEON INTRALINE; SUTURE ANCHOR
Model Number 3910-200-083
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following devices were shipped to stryker in (b)(6) with missing contraindication section in the instructions for use.Commercial name/brand: biosteon intraline 5.5mm anchor, needles, two #2 force fiber.Biosteon intraline 5.5mm anchor, three #2 force fiber.Biosteon intraline 6.5mm anchor, three #2 force fiber.Lot/batch numbers: bi200709, bi200710.Model numbers: 3910-200-082 - quantity shipped: x18 packs - total of x90 devices, x5 per pack.3910-200-083 - quantity shipped x6 packs - total of x30 devices, x5 per pack 3910-200-086 - quantity shipped x10 packs - total of x50 devices, x5 per pack.Recall reason: instructions for use (ifu) are missing contraindications section.Planned action: products affected to be returned to biocomposites ltd.For reworking to add amended instructions for use.
 
Event or Problem Description
Biosteon intraline devices left the manufacturing site with key information missing from the instructions for use.Contraindications were missing from latest revision (revision e) during update of the instructions for use, the contraindications section was missing.

Brand Name
BIOSTEON INTRALINE
Common Device Name
SUTURE ANCHOR
Manufacturer (Section D)
BIOCOMPOSITES LTD.
keele science park
ic4
keele, keele ST5 5 NL
UK  ST5 5NL
MDR Report Key10565786
Report Number9617083-2020-00001
Device Sequence Number19137322
Product Code LOE
UDI-Device Identifier15060155711185
UDI-Public15060155711185
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/31/2022
Device Model Number3910-200-083
Device Catalogue Number3910-200-083
Device Lot NumberBS200709/710
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2020
Initial Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1